# SDR A6WA201643702

- Difficulty date: March 14, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 35,050 hours, 32,911 cycles
- System (JASC): 2700 · Flight Control System
- Part: Not Reported
- Condition: Unknown
- Location: Flight Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BOTH ELEVATOR & AILERON CONTROLS FEEL HEAVY IN FLIGHT ON BOTH SIDES, AUTOPILOT OFF.
